Show ratings & reviews for

3.1 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

34 People found this comment helpful

i put this on my 85 yr old father--it works great for his paranoia & memory--having alot of red welts & bad itching tho!

Most voted negative review

4 People found this comment helpful

This medication has only been tried at the lower level. It may be that it has affected appetite (reduction) especially in mornings. Our neurologist has indicated that studies of the patch indicate a slowing of progression. Benefits according to my wife are nil. I feel that if it is true that it slows progression, it is worth the price. The first months supply can be obtained without financial ...

Shared reviews and ratings

Anonymous | Male | Caregiver
3/25/2018
Condition: Mild to Moderate Alzheimer's Type Dementia
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Given to my mother, but doctor and pharmacy gave no warnings for side effects. She was on a beta blocker called Metoprolol. Very bad to take together. Terrible side effects. Hospitalized. Need to have pharmacy check for drug interactions and precautions. Risk to heart patients as well. Patient and family need to be told risks and things to watch for.

Report this postFill 3Created with Sketch.
bert | 45-54 | Male | On medication for 1 to 6 months | Caregiver
2/10/2016
Condition: Mild to Moderate Alzheimer's Type Dementia
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
das | 75 or over | On medication for 1 to 6 months | Caregiver
9/8/2015
Condition: Mild to Moderate Alzheimer's Type Dementia
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

my 89 year old dad suffered a brain injury and has nph. He has been on the 4.6mil dose for about 6 months and has now developed a rash on his back and was recently hospitalized for a urine infection. I think it helpedsomewhat but am a little disappointed

Report this postFill 3Created with Sketch.
klynntx | 55-64 | Female | On medication for 5 to less than 10 years | Caregiver
9/8/2015
Condition: Other
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

My father uses this patch. From the get go he has had really bad red welts wherever the patch comes into contact with the skin. The itching is awful. We were told by his doctor to use Cortisone Cream (not lotion) on the area where you will be placing the new patch. Let the cream dry before putting the patch on. We also had trouble with the patch staying on when he would shower so we schedule showers at the same time so we can change the patch after the shower. Hope this helps.

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Female | On medication for 2 to less than 5 years | Caregiver
6/24/2015
Condition: Diffuse Lewy Body Disease
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

First of all I'd like to mention that the mfgr of the Exelon patches, Novartis, has a patient assistance program that allows you to get the patches free after reaching the "donut hole" in medicare part D. My mother has been on this medication since 2010 when she participated in a clinical trial for a higher dose. At first we didn't know if the patches were real or placebo. After 6 months she was put on the higher dose for 6 months. We could see some improvement. When the clinical trial was over they did not provide the higher dose patches to her anymore. We switched her back to Aricept (higher dose) but she slowly got worse. I took her back to a psychiatrist that has previously prescribed meds for my mother. He prescribed 2 of the 9.5mg patches (that was the closest to the higher dose she'd been on in the trial) and this helped her. We can tell if the patches don't get changed or if the old one is taken off and new ones not put on - she will lean to one side or the other very bad.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More